MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a mechanical thrombectomy, after the cerebase guide sheath (product code: gs9090sd, lot number: 31711074) was positioned, the intermediate catheter (non j&j) became impeded at the distal end of the cerebase and was unable to advance through it.The physician removed both the cerebase and the intermediate catheter from the patient.A new cerebase was then introduced, and the procedure was successfully completed using the original intermediate catheter.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, d4, g3, g6, h2, h4 and h11.Additioanl event information received on 27-feb-2026 indicated that the correct product lot number for the device involved is 31663274.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, d9, g3, g6, h2, h3, h6 and h11.Section b5: additional event information received on 24-mar-2026 indicated that there was no evidence of physical material within the device.The size and brand of the intermediate catheter is not available.The removal of the cerebase did not result in loss of cerebral target position.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.Complaint conclusion: a healthcare professional reported that during a mechanical thrombectomy, after the cerebase guide sheath (product code: gs9090sd, lot number: 31663274) was positioned, the intermediate catheter (non j&j) became impeded at the distal end of the cerebase and was unable to advance through it.The physician removed both the cerebase and the intermediate catheter from the patient.A new cerebase was then introduced, and the procedure was successfully completed using the original intermediate catheter.No patient injury was reported.Additional event information received on 24-mar-2026 indicated that there was no evidence of physical material within the device.The size and brand of the intermediate catheter is not available.The removal of the cerebase did not result in loss of cerebral target position.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.A non-sterile cerebase catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the catheter was returned entangled with the dilator.Three kinks were found on the shaft jacket; the first at 3.5 cm, the second at 39.8 cm, and the third at 88 cm.These measurements were taken from the proximal end of the catheter.No additional damages on the shaft jacket were found under magnification.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint could not be evaluated due to the kinks found on the shaft jacket.These damages were not originally reported, and the exact time of occurrence cannot be determined; therefore, are not considered related to the failure reported.With the information available there is no indication that the issues reported in the complaint result from a defect inherently related to the device.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.The instructions for use (ifu) contain the following caution: ¿if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24444154
Report Number3008114965-2026-00331
Device Sequence Number13355359
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)270731(10)31663274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGS9090SD
Device Lot Number31663274
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/28/2026
03/17/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/11/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown